# SDR DALA2016111108698

- Difficulty date: May 16, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 65,042 hours, 46,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T/E PANEL STA XA=400 AT LT WING.  REPLACED PANEL 5912737-503.
